MAUDE Adverse Event Report: ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE; WHEELCHAIR

ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE; WHEELCHAIR
Model Number SSP216DDA-SF
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a wheelchair by an end user's mother, who stated that her daughter "fell off of her wheelchair due to her wheel falling off while she was riding it," reportedly causing her to sustain minor scrapes, and loss of a front tooth, for which she received pain management in the hospital.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD
no.297, chuqiao road
no.39, hengtong road
zhenjiang city, jiangsu 21200 9
CH  212009
MDR Report Key17054443
Report Number2438477-2023-00057
Device Sequence Number15199819
Product Code IOR
UDI-Device Identifier00822383145280
UDI-Public00822383145280
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2023
Report Date (Section F) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSSP216DDA-SF
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/05/2023
Date Report to Manufacturer06/09/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight52 KG
Date Report Sent to FDA06/02/2023